# SDR DALA2018060703905

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 46,629 hours, 24,535 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y765 BTW FRAME 20 AND FRAME 21 AT FWD GALLEY AREA. REPLACED FLOORBEAM -Y765 BTW FRAME 20 AND FRAME 21 AT FWD GALLEY AREA AS PER SRM 51-42-11, 51-72-11 AND DRAWING D53110920000.
